Home Publications Activities My problems Journals Links Gallery Search
Home arrow Publications arrow ISI Papers
ISI Papers PDF Print E-mail

Papers published in journals covered by the
SCIENCE CITATION INDEX EXPANDED

6. Series associated to some expressions involving the volume of the unit ball and applications

Applied Mathematics and Computation(2016), in press.

 

5. New approximations of some expressions involving trigonometric functions† (with Marija Nenezić and Branko Malesević)
Applied Mathematics and Computation,  283 (2016), 299-315.

 

4. Monotonicity properties related to some gamma function estimates† (with Yue Hu and Sorinel Dumitrescu)
U.P.B. Scientific Bulletin, Series A,  78 (2016), no. 1, 195-204.

 

3. On some mean value points defined by divided differences and their Hyers-Ulam stability† (with Mihai Monea and Dan Stefan Marinescu)
Results in Mathematics(2016), in press.

 

2. Some new approximations of Glaisher-Kinkelinís and Benderski-Adamchikís constants by continued fractions †(with Dawei Lu and Lixin Song)
Journal of Number Theory,  163 (2016), 434-448.

 

1. The stability of some points arising from continuous, differential and integral expressions (with M. Monea and D. S. Marinescu)
Monatshefte fur Mathematik,  180 (2016), no. 1, 101-122.

 

100.  Some inequalities for the trigamma function in terms of the digamma function (with Feng Qi)
Applied Mathematics and Computation,  271 (2015), 502-511.

 

99. The Hyers-Ulam stability of a general functional equation and its applications
Mathematical Analysis, Approximation Theory and Their Applications (Springer Series)(2015), in press.

 

98. Estimates of the function and quotient by Minc-Sathre
Applied Mathematics and Computation,  253 (2015), 52-60.

 

97. Asymptotic formulas and inequalities for the gamma function in terms of the tri-gamma function †(with Feng Qi)
Results in Mathematics,  67 (2015), no. 3-4, 395-402.

 

96. Some best approximation formulas and inequalities for Wallis ratio (with Feng Qi)
Applied Mathematics and Computation,  253 (2015), 363-368.

 

95. On a functional equation of trigonometric type (with Soon-Mo Jung and Michael Th. Rassias)
Applied Mathematics and Computation, 252 (2015), 294-303.

 

94. A product approximation of the gamma function (with Hari M. Srivastava)
Numerical Algorithms,  69 (2015), no. 3, 595-610.

 

93. Refinements of Jordan-Steckin and Becker-Stark inequalities (with Lokenath Debnath and Ling Zhu)
Results in Mathematics,  67 (2015), no. 1-2, 207-215.

 

92. A new fast asymptotic series to Gamma function
Ramanujan Journal,  38 (2015), no. 3, 549-559.

 

91. Estimates of (1+x)^{1/x} involved in Carlemanís inequality and Kellerís limit (with Xiaojing Yang)
Filomat,  29 (2015), no. 7, 1535-1539.

 

90. Optimizing the convergence rate of the Wallis sequences
Hacettepe Journal of Mathematics and Statistics, 44 (2015), no. 1, 101-109.

 

89. Stability of fixed points of continuous operators on complete metric spaces (with Soon-Mo Jung and Michael Th. Rassias)
Aequationes Mathematicae (2015), in press.

 

88. On some convergences to the constant e and improvements of Carlemanís inequality (with Yue Hu)
Carpathian Journal of Mathematics,  31 (2015), no. 2, 249-254.

 

87. On the growth rate of divergent series (with Michael T. Rassias)
Journal of Number Theory,  147 (2015), 499-507.

 

86. The inhomogeneous Euler equation and its Hyers-Ulam stability (with Themistocles M. Rassias and Soon-Mo Jung)
Applied Mathematics Letters,  40 (2015), 23-28.

 

85. On the Ramanujan-Lodge harmonic number expansion (with Mark B. Villarino)
Applied Mathematics and Computation,  251 (2015), 423-430.

 

84. Sharp bounds for gamma function in terms of x^{x-1}
Applied Mathematics and Computation,  249 (2014), 278-285.

 

83. Estimates for the arctangent function related to Shaferís inequality (with Hari M. Srivastava)
Colloquium Mathematicum, 136 (2014), no. 2, 263-270.

 

82. Sharp inequalities related to the constant† e (with Yue Hu)
Journal of Inequalities and Applications (2014), 2014:382.

 

81. On the Hyers-Ulam stability of phi(x) + ax +b = 0 and its applications (with Themistocles M. Rassias and Soon-Mo Jung)
Ciencia e Tecnica, 29 (2014), no. 8, 285-294.

 

80. A lower bound on the sinc function and its application (with Yue Hu)
The Scientific World Journal (2014), Article ID 571218.

 

79. Some new quicker approximations of Glaisher-Kinkelin's and Bendersky-Adamchik's constants (with Dawei Lu)
Journal of Number Theory 144 (2014), 340-352.

 

78. On the stability of a functional equation associated with the Fibonacci numbers (with Michael Th. Rassias and Soon-Mo Jung)
Abstract and Applied Analysis (2014), Article ID 546046.

 

77. Completely monotonic functions and inequalities associated to some ratio of gamma function (with Dawei Lu and Valentin Gabriel Cristea)
Applied Mathematics and Computation, 240 (2014), 168-174.

 

76. A subtly analysis of Wilker inequality
Applied Mathematics and Computation, 231 (2014), 516-520.

 

75. Mathematical model of solidification process in steel continuous casting taking into account the convective heat transfer at liquid-solid interface (with V. Bratu, C. Oros and N. Ghiban)
Computational Material Science, 94 (2014), 2-7.

 

74. On the harmonic number expansion by Ramanujan (with Chao-Ping Chen)
Journal of Inequalities and Applications(2013), 2013:222.

 

73. Approximating the constants of Glaisher-Kinkelin type
Journal of Number Theory, 133 (2013), no. 8, 2465-2469.

 

72. Limits and inequalities associated with the psi function (with Chao-Ping Chen)
Applied Mathematics and Computation, 219 (2013), no. 18, 9755-9761.

 

71. A continued fraction approximation of the gamma function
Journal of Mathematical Analysis and Applications, 402 (2013), no. 2, 405-410.

 

70. Further improvements of some double inequalities for bounding the gamma function
Mathematical and Computer Modelling, 57 (2013), no. 5-6, 1360-1363.

 

69. Gamma function by x^(x-1)
Carpathian Journal of Mathematics,  29 (2013), no. 1, 41-46.

 

68. New sharp estimates of the generalized Euler-Mascheroni constant (with Vasile Berinde)
Mathematical Inequalities and Applications,  16 (2013), no. 1, 279-288.

 

67. Estimating pi from the Wallis sequence
Mathematical Communications,  17 (2012), 489-495.

 

66. Gamma function estimates via completely monotonicity arguments
Carpathian Journal of Mathematics, 28 (2012), no. 1, 93-102.

 

65. Completely monotone functions and the Wallis ratio
Applied Mathematics Letters,  25 (2012), no. 4, 717-722.

 

64. Sharpness of Muqattash-Yahdi problem (with Chao-Ping Chen)
Computational and Applied Mathematics,  31 (2012), no. 1, 85-93.

 

63. The best rational remainders in the Stirling formula
Integral Transforms and Special Functions,  23 (2012), no. 1, 13-19.

 

62. A power series approach to some inequalities
American Mathematical Monthly,  118 (2012), 147-151.

 

61. An improvement of the Ramanujan formula for approximation of the Euler Gamma function
Carpathian Journal of Mathematics,  28 (2012), no. 2, 285-287.

 

60. Some completely monotonic functions relating to the gamma function
Integral Transforms and Special Functions,  23 (2012), no. 7, 473-479.

 

59. Estimating the Aperyís constant
Journal of Computational Analysis and Applications,  14 (2012), no. 2, 278-282.

 

58. New sequence converging towards the Euler-Mascheroni constant (with Chao-Ping Chen)
Computers and Mathematics with Applications,  64 (2012), no. 4, 391-398.

 

57. Error estimates of Ramanujan-type series
Ramanujan Journal,  27 (2012), no. no. 2, 169-179.

 

56. Sharp form of inequality for the constant e (with Chao-Ping Chen)

Carpathian Journal of Mathematics,  27 (2011), no. 2, 185-191.

 

55. The quotient of gamma functions by the psi function
Computational and Applied Mathematics,  30 (2011), no. 3, 627-638.

 

54. Refinements of Gurlandís formula for pi
Computers and Mathematics with Applications,  62 (2011), no. 6, 2616-2620.
 
53. Improved asymptotic formulas for the gamma function
Computers and Mathematics with Applications,  61 (2011), no. 11, 3364-3369.
 
52. On Ramanujanís large argument formula for the gamma function
Ramanujan Journal,  26 (2011), no. 2, 185-192.
 
51. On a sum of psi function with logarithm
Hacettepe Journal of Mathematics and Statistics,  40 (2011), no. 6, 775-780.
 
50. The quotient of gamma functions by the psi function
Computational and Applied Mathematics,  30 (2011), no. 3, 627-638.
 
49. A substantial improvement of the Stirling formula
Applied Mathematics Letters,  24 (2011), no. 8, 1351-1354.
 

48. On the monotonicity and convexity of the remainder of the Stirling formula
Applied Mathematics Letters,  24 (2011), no. 6, 869-871.

 

47. Refinements of some bounds related to the constant e
Miskolc Mathematical Notes,  12 (2011), no. 1, 105-111.

 

46. Ramanujanís estimate for the gamma function via monotonicity arguments
Ramanujan Journal,  25 (2011), no. 2, 149-154.

 

45.  On Gospers formula for the gamma function
Journal of Mathematical Inequalities,  5 (2011), no. 4, 611-614.

 

44. A new Stirling series as continued fraction
Numerical Algorithms,  56 (2011), no. 1, 17-26

 

43. Accurate approximations of the Mathieu series
Mathematical and Computer Modelling, 53 (2011), no. 5-6, 909-914

 

42. Sharp bounds of the Landau constants
Mathematics of Computation, 80 (2011), 1011-1018

 

41. The natural approach of Wilker-Cusa-Huygens inequalities
Mathematical Inequalities and Applications,  14 (2011), no. 3, 535-541

 

40. New sharp bounds for gamma and digamma functions
Analele Ştiinţifice ale Univ. A. I. Cuza Iași, 57 (2011), no. 1, 57-60.

 

39. Accurate estimates of the gamma function involving the psi function
Numerical Functional Analysis and Optimization, 32 (2011), no. 4, 469-476.

 

38. A new refinement of the Radon inequality
Mathematical Communications,  16 (2011), no. 2, 319-324.

 

37. Sharp inequalities and complete monotonicity for the Wallis ratio
Bulletin of the Belgian Mathematical Society Simon Stevin, 17 (2010), 929-936.

 

36. Estimating the Somosí quadratic recurrence constant
Journal of Number Theory, 130 (2010), no. 12, 2650-2657.

 

35. Remarks on complementary sequences
Fibonacci Quarterly, 48 (2010), no. 4, 343-347.

 

34. Product approximations via asymptotic integration
American Mathematical Monthly,  117 (2010), no. 5, 434-441.

 

33. Fast convergences toward Euler-Mascheroni constant
Computational and Applied Mathematics,  29 (2010), no. 3, 479-491.

 

32. A new method for establishing and proving new bounds for the Wallis ratio
Mathematical Inequalities and Applications,  13 (2010), no. 4, 803-815.

 

31. New sharp inequalities for approximating the factorial function and the digamma function
Miskolc Mathematical Notes, 11 (2010), no. 1, 79-86.

 

30. Asymptotic expansions of the generalized Stirling approximation
Mathematical and Computer Modelling, 52 (2010), no. 9-10, 1867-1868.

 

29. Estimating gamma function in terms of digamma function
Mathematical and Computer Modelling, 52 (2010), no. 5-6, 942-946.

 

28. New approximation formulas for evaluating the ratio of gamma functions
Mathematical and Computer Modelling, 52 (2010), no. 1-2, 425-433.

 

27. The proof of Muqattash-Yahdi conjecture
Mathematical and Computer Modelling,  51 (2010), no. 9-10, 1154-1159.

 

26. On the Stirling expansion into negative powers of a triangular numbers
Mathematical Communications,  15 (2010), no. 2, 359-364.

 

25. Monotonicity properties of the volume of the unit ball in Rn
Optimization Letters,  4 (2010), no. 3, 457-464.

 

24. Sharp inequalities related to Gosperís formula
Comptes Rendus Mathematique,  348 (2010), no. 3-4, 137-140.

 

23. On some Euler-Mascheroni type sequences
Computers and Mathematics with Applications,  60 (2010), no. 7, 2009-2014.

 

22. The asymptotic series of the generalized Stirling formula
Computers and Mathematics with Applications,  60 (2010), no. 3, 786-791.

 

21. On new sequences converging towards the Euler-Mascheroni constant
Computers and Mathematics with Applications,  59 (2010), no. 8, 2610-2614.†

 

20. A class of integral approximations for the factorial function
Computers and Mathematics with Applications,  59 (2010), no. 6, 2053-2058.

 

19. Estimating the digamma and trigamma functions by completely monotonicity arguments
Applied Mathematics and Computation,  217 (2010), no. 8, 4081-4085.

 

18. Ramanujan formula for the generalized Stirling approximation
Applied Mathematics and Computation,  217 (2010), no. 6, 2579-2585.

 

17. New improvements of the Stirling formula
Applied Mathematics and Computation,  217 (2010), no. 2, 699-704.

 

16. Best estimates of the generalized Stirling formula
Applied Mathematics and Computation,  215 (2010), no. 11, 4044-4048.

 

15. Improved convergence towards generalized Euler-Mascheroni constant
Applied Mathematics and Computation215 (2010), no. 9, 3443-3448.

 

14. New approximations of the gamma function in terms of the digamma function
Applied Mathematics Letters,  23 (2010), no. 1, 97-100.

 

13. Very accurate estimates of the polygamma functions
Asymptotic Analysis,  68 (2010), no. 3, 125-134.

 

12. Optimizing the rate of convergence in some new classes of sequences convergent to Eulerís constant
Analysis and Applications (Singapore),  8 (2010), no. 1, 99-107.

 

11. A quicker convergence toward the gamma constant with the logarithm term involving the constant e
Carpathian Journal of Mathematics, 26 (2010), no. 1, 86-91.

 

10. An ultimate extremely accurate formula for approximation of  the factorial function
Archiv der Mathematik (Basel),  93 (2009), no. 1, 37-45.

 

9. Existence and uniqueness results for nonlinear Cauchy problems of the second order
Journal of Computational Analysis and Applications,  11 (2009), no. 2, 229-233.

 

8. An extension of the Szasz-Mirakjan operators
Analele Stiintifice ale Univ. Ovidius Constanta,  17 (2009), no. 1, 137-144.

 

7. Complete monotonic functions associated with gamma function and applications
Carpathian Journal of Mathematics,  25 (2009), no. 2, 186-191.

 

6. Arithmetic mean of values and value at mean of arguments for convex functions
ANZIAM Journal,  50 (2008), no. 1, 137-141.

 

5. A new type of approximating sequence for the solution of the Cauchy problem consisting of piecewise linear functions
Carpathian Journal of Mathematics,  24 (2008), no. 2, 83-90.

 

4. Nonsmooth perturbations in stochastic differential equations for the Brownian motion process
Carpathian Journal of Mathematics,  24 (2008), no. 1, 72-75.

 

3. The distance between fixed points of some pairs of maps in Banach spaces and applications to differential systems
Czehoslovak Mathematical Journal,  56 (2006), no. 2, 689-695.

 

2. Approximation methods for solving the Cauchy problem
Czehoslovak Mathematical Journal,  55 (2005), no. 3, 709-718.

 

1. A coincidence degree for bifurcation problems
Nonlinear Analysis - Theory. Methods. Applications,  53 (2003), no. 5, 715-721.

 

 

 


Royalty Free Images

Site Last Modified

.7 December 2016.